• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 62 публикации
Сортировка:
по названию
по году
Статья
Gaydukov R. K., Fonareva A. V. Russian Journal of Mathematical Physics. 2019. Vol. 26. No. 3. P. 334-343.
Добавлено: 2 сентября 2019
Статья
M.V. Karasev. Russian Journal of Mathematical Physics. 2014. Vol. 21. No. 2. P. 197-218.
Добавлено: 9 апреля 2014
Статья
M.V. Karasev. Russian Journal of Mathematical Physics. 2015. Vol. 22. No. 1. P. 20-25.
Добавлено: 9 апреля 2014
Статья
Maslov V. P., Maslova T. Russian Journal of Mathematical Physics. 2017. Vol. 24. No. 1. P. 96-110.

We consider the notion of number of degrees of freedom in number theory and thermodynamics. This notion is applied to notions of terminology such as terms, slogans, themes, rules, and regulations. Prohibitions are interpreted as restrictions on the number of degrees of freedom. We present a theorem on the small number of degrees of freedom as a consequence of the generalized partitio numerorum problem. We analyze the relationship between thermodynamically ideal liquids with the lexical background that a term acquires in the process of communication. Examples showing how this background may be enhanced are considered. We discuss the question of the coagulation of drops in connection with the forecast of analogs of the gas-ideal liquid phase transition in social-political processes. 

Добавлено: 12 мая 2017
Статья
Eminov P. A., Sezonov Y. I., Ul’din A. Russian Journal of Mathematical Physics. 2009. Vol. 16. No. 4. P. 563-565.
Добавлено: 31 декабря 2012
Статья
Maslov V. P. Russian Journal of Mathematical Physics. 2017. Vol. 24. No. 4. P. 495-504.
Добавлено: 17 ноября 2018
Статья
Maslov V. P. Russian Journal of Mathematical Physics. 2017. Vol. 24. No. 3. P. 354-372.
Добавлено: 17 ноября 2018
Статья
Bruning J., Grushin V. V., Dobrokhotov S. Y. Russian Journal of Mathematical Physics. 2012. Vol. 19. No. 3. P. 261-272.

В статье на основе сравнительно простых формул абстрактной теории возмущений самосопряженных операторов получены явные асимптотические формулы для семейства эллиптических операторов типа операторов Лапласа, возникающих в линейных задачах с быстро осциллирующими коэффициентами.

Добавлено: 24 декабря 2012
Статья
Dymov A. V. Russian Journal of Mathematical Physics. 2018. Vol. 25. No. 2. P. 183-199.
Добавлено: 23 ноября 2017
Статья
Maslov V. P. Russian Journal of Mathematical Physics. 2012. Vol. 19. No. 2. P. 163-170.

Подход, указанный еще Пуанкаре в одной из его философских работ о физике, использован для установления связи между теорией вероятностей с одной стороны и арифметикой и термодинамикой с другой стороны. Получено некоторое обобщение теории вероятностей.

Добавлено: 17 января 2013
Статья
Dobrokhotov S. Y., Grushin V. V., Sergeev S. A. et al. Russian Journal of Mathematical Physics. 2016. Vol. 23. No. 4. P. 455-474.

A linear problem for propagation of gravity waves in the basin having the bottom of a form of a smooth background with added rapid oscillations is considered. The formulas derived below are asymptotic ones; they are quite formal, and we do not discuss the problem concerning their uniformness with respect to these parameters.

Добавлено: 12 декабря 2016
Статья
Vybornyi E., Karasev M. Russian Journal of Mathematical Physics. 2018. Vol. 25. No. 4. P. 500-508.
Добавлено: 16 ноября 2018
Статья
Karasev M., Novikova E., Vybornyi E. Russian Journal of Mathematical Physics. 2017. Vol. 24. No. 4. P. 454-464.
Добавлено: 20 октября 2017
Статья
Maslov V. P., Maslova T. V. Russian Journal of Mathematical Physics. 2014. Vol. 21. No. 3. P. 373-378.
Добавлено: 30 ноября 2014
Статья
Maslov V. P. Russian Journal of Mathematical Physics. 2014. Vol. 21. No. 4. P. 494-503.
Добавлено: 30 ноября 2014
Статья
Karasev M. Russian Journal of Mathematical Physics. 2016. Vol. 23. No. 2. P. 207-218.
Добавлено: 4 апреля 2016
Статья
Blagodyreva O. V., Karasev M., Novikova E. Russian Journal of Mathematical Physics. 2012. Vol. 19. No. 4. P. 441-450.
Добавлено: 12 декабря 2012
Статья
Maslov V. Russian Journal of Mathematical Physics. 2012. Vol. 19. No. 2. P. 163-170.

Подход, указанный еще Пуанкаре в одной из его философских работ о физике, использован для установления связи между теорией вероятностей с одной стороны и арифметикой и термодинамикой с другой стороны. Получено некоторое обобщение теории вероятностей.

Добавлено: 17 января 2013
Статья
Danilov V. G., Gaydukov R. K. Russian Journal of Mathematical Physics. 2017. Vol. 24. No. 1. P. 1-18.
Добавлено: 28 сентября 2016
Статья
Maslov V. P. Russian Journal of Mathematical Physics. 2019. Vol. 26. No. 1. P. 50-54.
Добавлено: 24 августа 2019